Weight gain on anti depressants

I have been taking mirtazapine and one of the major side effects is increased hunger and therefore weight gain. I thought that due to my restrictive type Anorexia I would be able to control this but I have been eating the most I have been in years since starting on these tablets. I'm planning on calling the doctors on Monday and asking to be swapped to a different one (which isn't sertraline).

Has anyone been in mirtazapine before ? How did you find it / cope please?

Thank you, best wishes to everyone x

1 Reply

oldestnewest
  • My own experience with mirtazapine wasn't good, I too had increased appetite which became harder to control the longer I was taking it. I couldn't handle it but I wasn't in recovery then everyone is different it may settle if you have just started it. Definitely worth discussing your concerns with your doctor.

You may also like...